# SDR ABXA9900680

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Latch
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT REMAIN IN POSITION BEYOND THE 5 DEGREE DETENT.  WOULD NOT LOCK IN POSITION.  DECLARED EMERGENCY.  LANDING WAS UNEVENTFUL.  CLEANED AND LUBRICATED FLAP HANDLE RELEASE LATCH IAW DC9 MM.  OPS CHECKED GOOD.
